Follow
Eugenii Shustin
Eugenii Shustin
פרופסור למתמטיקה, אוניברסיטת תל אביב
Verified email at tauex.tau.ac.il - Homepage
Title
Cited by
Cited by
Year
Introduction to singularities and deformations
GM Greuel, C Lossen, EI Shustin
Springer Science & Business Media, 2007
4652007
Tropical algebraic geometry
I Itenberg, G Mikhalkin, EI Shustin
Springer Science & Business Media, 2009
3932009
Steady modes in relay control systems with time delay and periodic disturbances
E Fridman, L Fridman, E Shustin
J. Dyn. Sys., Meas., Control 122 (4), 732-737, 2000
1212000
A tropical approach to enumerative geometry
E Shustin
St. Petersburg Mathematical Journal 17 (2), 343-375, 2006
1052006
Welschinger invariant and enumeration of real rational curves
I Itenberg, V Kharlamov, E Shustin
International Mathematics research notices 2003 (49), 2639-2653, 2003
1002003
Plane curves of minimal degree with prescribed singularities
GM Greuel, C Lossen, E Shustin
arXiv preprint alg-geom/9704010, 1997
971997
On lines and joints
H Kaplan, M Sharir, E Shustin
Discrete & Computational Geometry 44 (4), 838-843, 2010
712010
A Caporaso–Harris type formula for Welschinger invariants of real toric Del Pezzo surfaces
I Itenberg, V Kharlamov, E Shustin
Commentarii Mathematici Helvetici 84 (1), 87-126, 2009
692009
Gluing of singular and critical points
E Shustin
Topology 37 (1), 195-217, 1998
641998
On delay-derivative-dependent stability of systems with fast-varying delays
E Shustin, E Fridman
Automatica 43 (9), 1649-1655, 2007
602007
Steady modes in relay systems with delay
L Fridman, E Fridman, E Shustin
Sliding mode control in engineering, 363-293, 2002
562002
Real plane algebraic curves with prescribed singularities
E Shustin
Topology 32 (4), 845-856, 1993
531993
A tropical calculation of the Welschinger invariants of real toric Del Pezzo surfaces
E Shustin
arXiv preprint math/0406099, 2004
522004
Geometry of families of nodal curves on the blown-up projective plane
GM Greuel, C Lossen, E Shustin
Transactions of the American Mathematical Society 350 (1), 251-274, 1998
501998
Singular algebraic curves
GM Greuel, C Lossen, E Shustin, O Viro
Springer, 2018
432018
Singular points and limit cycles of planar polynomial vector fields
I Itenberg, E Shustin
Duke Mathematical Journal 102 (1), 1-37, 2000
422000
Castelnuovo function, zero-dimensional schemes and singular plane curves
GM Greuel, C Lossen, E Shustin
arXiv preprint math/9903179, 1999
411999
Welschinger invariants of real Del Pezzo surfaces of degree≥ 3
I Itenberg, V Kharlamov, E Shustin
Mathematische Annalen 355 (3), 849-878, 2013
362013
Patchworking singular algebraic curves, non-Archimedean amoebas and enumerative geometry
E Shustin
arXiv preprint math/0211278, 2002
352002
New asymptotics in the geometry of equisingular families of curves
GM Greuel, C Lossen, E Shustin
International Mathematics Research Notices 1997 (13), 595-611, 1997
331997
The system can't perform the operation now. Try again later.
Articles 1–20